The third order modular linear differential equations

Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We propose a third order generalization of the Kaneko–Zagier modular differential equation, which has two parameters. We describe modular and quasimodular solutions of integral weight in the case where one of the exponents at infinity is a multiple root of the indicial equation. We also classify solutions of “character type”, which are the ones that are expected to relate to characters of simple modules of vertex operator algebras and one-point functions of two-dimensional conformal field theories. Several connections to generalized hypergeometric series are also discussed.

Original languageEnglish
Pages (from-to)332-352
Number of pages21
JournalJournal of Algebra
Volume485
DOIs
Publication statusPublished - Sep 1 2017

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The third order modular linear differential equations'. Together they form a unique fingerprint.

  • Cite this